# SDR AALA202110018234

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,755 hours, 10,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PERIOD SERVICE CHECK FOUND AFT CEILING PANEL EMERGENCY LIGHT INOPERATIVE.   MAINTENANCE REPLACED LIGHT ASSEMBLY PER AMM 33-51-11.
